Related Questions

Breakthrough bleeding on period from Depo-Provera shot tiny paper cuts on vagina...kind of itchy. No pain slight burning?

Yeast? The itching and tiny paper cuts make me wonder if you may have a yeast infection. See a doctor to be checked for this, or try an OTC yeast medication. Read more...
Get checked. Wonder about yeast with break down of skin or even herpes. Yeast can present with clumpy, white vaginal discharge to a watery, white discharge. Sometimes a discharge is not apparent. There is no odor. It can cause swelling and redness of vulva along with itching and burning pain. It may lead to pain with urination or intercourse. Read more...

I have bleending for my vagina about 2 months ago after use the shot Depo-Provera provera (medroxyprogesterone)?

Depo can cause bleed. Bleeding it usually should go away by the time u ge ta second injection, if u were my pt in coral springs fl i would do an ultrasound on u to check everything. Read more...

Getting your period while on the Depo-Provera shot, and chunks of what appears to be bloody skin coming out of the vagina. Currently on meds for bv.?

Likely normal. Sometimes when blood clots it has white stringy components to the clot. This is normal, though it could also be lining from the uterus. Again, okay, and nothing to worry about. I don't think the BV meds are affecting the bleeding or shedding of your uterine lining. Read more...

My vagina bleeds every time I penetrate it during masturbation? This never started happening till I began taking depo-provera shots.

Be gentle. The depo shot isn't causing bleeding, but if you are being too vigorous or you are not using lubrication, bleeding may occur due to vaginal abrasion. Use a water-based lubricant and be gentle. See your gyn if that doesnt work. Read more...

Can not be in the mood make your vagina not wet? Can Depo-Provera make you not want to have sex? What cause dryness in vagina if you normal aren't?

Yes and yes. Low levels of estrogen can cause vaginal dryness, which is more common in progestin only contraceptives like depo and is very common postmenopause. BCP can change libido as well. Physical and mental fatigue and stress are often culprits as well as not having an emotional connection to your partner. Read more...